Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diophantine approximation in $ {\bf R}\sp n$


Author: L. Ya. Vulakh
Journal: Trans. Amer. Math. Soc. 347 (1995), 573-585
MSC: Primary 11J06
MathSciNet review: 1276937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A modification of the Ford geometric approach to the problem of approximation of irrational real numbers by rational fractions is developed. It is applied to find an upper bound for the Hurwitz constant for a discrete group acting in a hyperbolic space. A generalized Khinchine's approximation theorem is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11J06

Retrieve articles in all journals with MSC: 11J06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1276937-3
Keywords: Diophantine approximation, Clifford algebra, hyperbolic geometry
Article copyright: © Copyright 1995 American Mathematical Society